U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 23-year-old male asked:

3 weeks ago i had iv sedation but ever since i've had a headache feel sick and dizzy but are the symptoms because of having the sedation?

2 doctor answers7 doctors weighed in
Dr. Mark Loury
ENT and Head and Neck Surgery 39 years experience
Unlikely: Any IV medication should be out of your system by now so it must be from another cause.
Dr. John Sampson
Anesthesiology 32 years experience
Sedation- 3 wks: It is highly, highly unlikely that IV sedation is causing a headache, dizziness and a sick feeling for three weeks.
Dr. Brian Maloney
Dr. Brian Maloney commented
Facial Plastic Surgery 35 years experience
I would contact your doctor, this is unusual.
Sep 7, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.